U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

How do you feel on amoxicillin?

1 doctor answer4 doctors weighed in
Dr. Martin Raff
Infectious Disease 58 years experience
Hopefully better: Not sure what you are asking. Generally Amoxicillin has few side-effects. Some people have mild GI intolerance, and there are allergic reactions. If it is doing its job and was chosen carefully you should feel improved.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. John Leander Po
Infectious Disease 20 years experience
Great answer!
Apr 7, 2012

Related questions

A 36-year-old member asked:
How long will amoxicillin work?
1 doctor answer2 doctors weighed in
A 44-year-old member asked:
What is amoxicillin used to treat?
1 doctor answer1 doctor weighed in
A 33-year-old member asked:
Himox amoxicillin is a generics brand?
1 doctor answer1 doctor weighed in
A 44-year-old member asked:
Can i take cold ease with amoxicillin?
1 doctor answer1 doctor weighed in
A 41-year-old member asked:
Can someone get high off of amoxicillin?
1 doctor answer2 doctors weighed in
Last updated Mar 30, 2018

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.